MathSciNet Relay Station
MathSciNet bibliographic data
MR1764724 47G10 (22D10 47B10)
Du, Jingde; Wong, M. W. Traces of localization operators. C. R. Math. Acad. Sci. Soc. R. Can. 22 (2000), no. 2, 92–96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement